Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Lie derivations of a matrix ring over an associative ring

COMMUNICATIONS IN ALGEBRA, vol.47, no.12, pp.5482-5491, 2019 (Journal Indexed in SCI) identifier identifier

Jordan Derivations of Special Subrings of Matrix Rings

ALGEBRA COLLOQUIUM, vol.26, no.1, pp.83-92, 2019 (Journal Indexed in SCI) identifier identifier

Derivations of some classes of matrix rings

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.16, no.2, 2017 (Journal Indexed in SCI) identifier identifier

ENUMERATION OF IDEALS OF SOME NILPOTENT MATRIX RINGS

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.12, no.1, 2013 (Journal Indexed in SCI) identifier identifier

Jordan Derivations on Strictly Triangular Matrix Rings

ALGEBRA COLLOQUIUM, vol.18, no.3, pp.519-522, 2011 (Journal Indexed in SCI) identifier identifier

ON ONE SIDED STRONGLY PRIME IDEALS

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.39, no.4, pp.577-582, 2010 (Journal Indexed in SCI) identifier identifier

JORDAN ISOMORPHISMS OF RADICAL FINITARY MATRIX RINGS

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.9, no.4, pp.659-667, 2010 (Journal Indexed in SCI) identifier identifier

Isomorphisms of the unitriangular groups and associated Lie rings for the exceptional dimensions

ACTA APPLICANDAE MATHEMATICAE, vol.85, pp.209-213, 2005 (Journal Indexed in SCI) identifier identifier

Isomorphisms of certain locally nilpotent finitary groups and associated rings

ACTA APPLICANDAE MATHEMATICAE, vol.82, no.2, pp.169-181, 2004 (Journal Indexed in SCI) identifier identifier

The automorphism group of certain radical matrix rings

JOURNAL OF ALGEBRA, vol.243, no.2, pp.473-485, 2001 (Journal Indexed in SCI) identifier identifier

Ideals of some matrix rings

COMMUNICATIONS IN ALGEBRA, vol.28, no.7, pp.3503-3513, 2000 (Journal Indexed in SCI) identifier identifier